# SDR AALA971596

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HOLE AND DENT IN FUSELAGE SKIN AT STA 1100 BETWEEN STA 21 - STA 22R.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED DOUBLER PER SRM 53-30-3, FIGURE 2.  TST:  66,625 HOURS. CYCLES:  43,709.  (X)
